# SDR ASAA2018073025559

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 9,587 hours, 3,208 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Support
- Part number: 332A23414
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R&R OF HIGH STAGE VALVE FOUND 5TH STAGE DUCT SUPPORT LINK ASSY DAMAGED. GROUNDED - YES. REMOVED AND REPLACED LOWER DUCT SUPPORT LINK, REF AMM 36-11-01.
